# SDR 98FDEA00278

- Difficulty date: April 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N135FE
- Make and model: Boeing 727-25C
- Aircraft serial: 19853
- Engine: Pwa JT8D7
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice Duct
- Part number: 470926
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG LEFT HAND ENGINE INLET A/I DUCT DAMAGED, LOCATED JUST FWD OF THE A/I VALVE.  *S/D*  REMOVED AND REPLACED ANTI-ICE DUCT PER FED-EX M/M 75-10-14.
